Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 413564, 7 pages
http://dx.doi.org/10.1155/2014/413564
Research Article

The Lattices of Group Fuzzy Congruences and Normal Fuzzy Subsemigroups on -Inversive Semigroups

Department of Mathematics, Yunnan Normal University, Kunming, Yunnan 650500, China

Received 28 February 2014; Revised 23 April 2014; Accepted 23 April 2014; Published 5 May 2014

Academic Editor: Luis Martínez

Copyright © 2014 Shoufeng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shoufeng Wang, “The Lattices of Group Fuzzy Congruences and Normal Fuzzy Subsemigroups on -Inversive Semigroups,” The Scientific World Journal, vol. 2014, Article ID 413564, 7 pages, 2014. doi:10.1155/2014/413564